Facebook Pixel
EmpowHER Guest

I av taken both postinor 2 and gynaecosid and the only sign i saw was a terrible stomach upset. my question is: does it work at all?

By Anonymous January 8, 2017 - 3:54am
Rate This

Add a Comment1 Comments


Dear Anon,

Thanks for reaching out to us.

If you took the Postinor 2, you should not have taken the Gynaecosid. Postinor 2 works well after unprotected sex, it prevents pregnancy by preventing ovulation. Common side effects are tiredness, nausea, and vomiting. Some patients have also experienced stomach pain, diarrhea, dizziness, headache, tender breasts. Your period can come early or late, have a lighter or heavier flow.

You will know that you did not become pregnant once you have bleeding or your next period. If you don't get a period within 5 days of the expected time, it's recommended to test for pregnancy.


January 8, 2017 - 7:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!